Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Side effects of hypertension medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   i am taking hydrochlorothiazide for high blood pressure but i also want to take 60 mg gingko biloba pills .. can i do that and what are the risks
Doctor :   k
Doctor :   sure we will assisst you
Doctor :   your age and occuapation
User :   ok
Doctor :   gender
User :   24 unemployed
User :   female
Doctor :   is any 1 in your family having the same
User :   no
Doctor :   do you have urinating probs
User :   yes
User :   i urinate frequently
Doctor :   what is that?
Doctor :   k
Doctor :   do you have sugar?
User :   no
Doctor :   the side effects are imbalance electrolytes
User :   which could cause or which means?
Doctor :   high sugar and lipid , head ache
Doctor :   vomiting

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor